Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 157, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 26, 2024, 8:12 PM CDT for 6 counties in Wisconsin. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2024, 8:12 PM CDT (01:12 UTC)
- Expired
- Aug 26, 2024, 9:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barron County, WI, Dunn County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 108 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 8:58 PM CDT | TSTM WND DMG | 4 W Chetek, WI | Delayed report of multiple large trees downed blocking roads. Time estimated from radar. |
| Aug 26, 9:00 PM CDT | TSTM WND DMG | Haugen, WI | |
| Aug 26, 9:00 PM CDT | TSTM WND DMG | Haugen, WI | Ten inch maple branch down with minor roof damage to house. Time is estimated. |
| Aug 26, 9:04 PM CDT | TSTM WND DMG | 3 S Wheeler, WI | Reports of numerous tree branches down throughout Dunn County. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 26, 5:18 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4426 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.4
The text
As transmitted.
732
WUUS53 KMPX 270112
SVRMPX
WIC005-033-091-093-095-109-270200-
/O.NEW.KMPX.SV.W.0157.240827T0112Z-240827T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
812 PM CDT Mon Aug 26 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Pepin County in west central Wisconsin...
Pierce County in west central Wisconsin...
Dunn County in west central Wisconsin...
St. Croix County in west central Wisconsin...
Barron County in northwestern Wisconsin...
Polk County in northwestern Wisconsin...
* Until 900 PM CDT.
* At 812 PM CDT, severe thunderstorms were located along a line
extending from Luck to 6 miles northwest of Glenwood City to near
Bay City, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Menomonie, River Falls, Rice Lake, New Richmond, Barron, Ellsworth,
Amery, Chetek, Cumberland, St. Croix Falls, Durand, and Hammond.
This includes the following highways...
Interstate 94 in Wisconsin between mile markers 7 and 55.
U.S. Highway 53 between mile markers 130 and 152.
U.S. Highway 61 mile marker 90 and near mile marker 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4572 9216 4564 9215 4564 9170 4459 9166
4460 9200 4458 9203 4451 9205 4457 9255
4471 9273 4510 9257 4545 9265 4564 9272
4565 9253 4573 9252
TIME...MOT...LOC 0112Z 271DEG 48KT 4559 9247 4511 9228 4463 9245
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Strus1 follow-up statement
865
WWUS53 KMPX 270143
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
843 PM CDT Mon Aug 26 2024
WIC005-033-091-093-095-109-270200-
/O.CON.KMPX.SV.W.0157.000000T0000Z-240827T0200Z/
Pepin WI-Pierce WI-Dunn WI-St. Croix WI-Barron WI-Polk WI-
843 PM CDT Mon Aug 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR PEPIN...PIERCE...DUNN...EASTERN ST. CROIX...BARRON AND EASTERN
POLK COUNTIES...
At 843 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Haugen to 7 miles north of Colfax to
near Durand, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Menomonie, Rice Lake, Barron, Ellsworth, Amery, Chetek, Cumberland,
Durand, Baldwin, Cameron, Woodville, and Glenwood City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4465 9265 4501 9238 4531 9238 4565 9255
4565 9253 4573 9252 4572 9216 4564 9215
4564 9170 4459 9166 4460 9200 4458 9203
4451 9205 4457 9255
TIME...MOT...LOC 0143Z 269DEG 42KT 4558 9190 4511 9176 4462 9189
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
StrusWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 6:56 PM CDT, 1 hour 16 minutes earlier. Its key messages:
- Severe thunderstorms capable of damaging wind gusts, large hail, and brief torrential rainfall are expected this evening from west- central MN. through the Twin Cities metro, & into western WI.
- A second round of thunderstorms is expected overnight into early tomorrow morning, primarily south of where thunderstorms develop this evening. Damaging wind gusts are possible along with brief torrential rain.
- Cooler the rest of this week, with the next chance for rain expected Thursday.
Area forecast discussion, Aug 26, 6:56 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
656 PM CDT Mon Aug 26 2024
.KEY MESSAGES...
- Severe thunderstorms capable of damaging wind gusts, large
hail, and brief torrential rainfall are expected this evening
from west- central MN. through the Twin Cities metro, & into
western WI.
- A second round of thunderstorms is expected overnight into
early tomorrow morning, primarily south of where thunderstorms
develop this evening. Damaging wind gusts are possible along
with brief torrential rain.
- Cooler the rest of this week, with the next chance for rain
expected Thursday.
&&
.DISCUSSION...
Issued at 345 PM CDT Mon Aug 26 2024
Scattered thunderstorms have developed this afternoon across
west-central Minnesota, generally along & north of the 12C
isotherm at 700 mb. Meanwhile, strong capping (700 mb T > 14C)
exists across southern Minnesota & has suppressed thunderstorm
& even cumulus development this afternoon, with the main
uncertainty this evening being the extent of thunderstorm
development between these two zones. Upper air soundings at 4 &
7 PM will reveal the strength & trends in capping over the Twin
Cities, but for now, a threat for severe thunderstorms capable
of damaging winds & large hail exists into tonight generally
along & north of a line along US 12/I-94.
Mesoanalysis shows extreme instability ahead of the ongoing
storms with highs in the 90s & dew points around 80 generating
MLCAPE values in the 4000-5000 J/kg range. Heat index values of
105-110 degrees also go along with this extreme instability so
we can't overlook the Excessive Heat Warning that goes through
this evening. At the moment, deep shear values are fairly weak
where the instability is highest (20-30 kts), but it does not
take much to generate severe storms when instability is this
high. The deep shear does begin to increase this evening as the
upper level jet approaches out of the Dakotas, so we are
expected thunderstorms to gradually become more organized into
this evening. So far, the storms this afternoon have been messy
& fairly pulse-y with hail cores briefly jumping up to 1.5-2
inches. Sporadic large hail & isolated downbursts will continue
to the the severe threat for the next 1-2 hours, but
thunderstorms are expected to merge into a few clusters or lines
into this evening as the deep shear increases. From here, the
straight line wind threat becomes the primary threat, with the
extreme instability & DCAPE values suggesting hurricane-force
winds in excess of 70 mph are possible with any of these
clusters. Our upper air soundings will reveal more, but the
current CAPE gradient suggests the ongoing storms across west-
central MN will continue to track generally due due east along
the instability gradient into this evening. This would place the
highest threat for damaging winds generally along and north of
the US 12/I-94 corridor, with the threat decreasing somewhat
north of St. Cloud & US-8 in Wisconsin. The ongoing storms are
very slow moving but should begin to propagate faster to the
east as they become more organized. Estimates for the most
likely window for damaging winds are generally 6-7 PM for a line
through St. Cloud/Hutchinson, 7-8 PM for the I-35 corridor &
most of the metro, 8-9 PM for the St. Croix River Valley & far
western WI, & 9-11 PM for the rest of western WI. Forecast
instability suggests the storms may begin to weaken & the
damaging wind threat decreasing after 9-10 PM across western WI.
After a relative lull behind the storms this evening, a second
wave of thunderstorms is expected overnight into early tomorrow
morning as stronger forcing aloft from the jetstreak/shortwave
arrives. Despite being the middle of the night, strong
instability will be in place with MUCAPE values of 3000-4000
J/kg across southern MN. A line of thunderstorms is expected to
develop across eastern SD after midnight, & will track E/NE
along the CAPE gradient remaining from the thunderstorms this
evening. It is hard to say exactly where this will set up until
we see where thunderstorms track this evening, but the highest
will be across southern Minnesota, with lower confidence
extending up to the US 12/I-94 corridor & locations north. This
second round of storms should be a standard line of
storms/Mesoscale Convective System (MCS) with damaging winds
being the main severe threat. The peak wind gust potential does
look to be lower compared to the storms this evening, as MLCAPE
values will be lower or even near zero in spots owing to the
relatively cooler temperatures overnight. Timing this second
round of storms is tricky since we don't how how this evening's
round will unfold, but generally looks to be 2-4 AM across
southwest & south-central MN, 4-6 AM for the I-35 corridor, &
6-8 AM for southeast MN & western WI.
In addition to the damaging wind & large hail, torrential
rainfall is expected with the storms this evening & early
tomorrow morning as precipitable water values around 2.00" are
at or above climatological records for late August. Despite
these extreme moisture values, the propagation of the storms
means we are not expecting storms to sit over the same areas for
several hours, with should limit the torrential rainfall to an
hour or less. Still, 1-2" of rain in a short amount of time
looks likely wherever thunderstorms develop which will likely
cause localized urban flooding & brief rises along small streams
& creeks. Localized higher amounts up to 4" can not be ruled
out as well which could potentially result in a few Flash Flood
warnings being needed.
The thunderstorms will be out of western Wisconsin by mid-
morning Tuesday, but a few rain showers could linger across
eastern MN & western WI during the day as the large-scale
forcing aloft remains over the region. A strong storm or two
can't be ruled out during the afternoon across western Wi where
the surface cold front will be during the afternoon. Dew points
will still be muggy but cooler air behind the front will keep
high temperatures in the upper 70s to low 80s. Temperatures
remain seasonable around 80- through the rest of the week, with
the next chance for widespread rain looking likely on Thursday.
Cooler & drier Canadian air arrives by the latter half of the
weekend.
&&
.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 642 PM CDT Mon Aug 26 2024
A line of thunderstorms is ongoing from STC to MKT, and will
continue to move eastwards through MSP/RNH/EAU this evening.
Westerly to northwesterly winds will gust consistently to 30-40
kts during thunderstorms, with a few peak gusts to 60 kts
possible. isolated hail & torrential rainfall will also be
present with IFR visibility expected during the thunderstorms.
After this first wave of thunderstorms moves through, MVFR
ceilings are expected to develop along with MVFR mist after
midnight.
A second round of thunderstorms is expected to develop overnight
into early tomorrow morning, with the greatest extent expected
south of the ongoing thunderstorms. This would place the best
chance for TSRA and potential wind gusts over 40 kts at
RWF/MKT/EAU, but at least sporadic thunderstorm chances extends
as far north as STC & RNH. Timing for these storms is generally
between 3-8 AM. Low MVFR/IFR ceilings stick around after the
storms through most of the morning, with ceilings gradually
becoming MVFR during the early afternoon & likely scattering
out by this evening.
Outside of any thunderstorm wind gusts, winds will become
northwesterly after the evening storms with speeds between 5-10
kts.
KMSP...Lightning out ahead of the leading edge of the
thunderstorms may impact the terminal as early as 7 PM, but
expect the precipitation and gusty winds to begin by 730.
Visibility around 2 SM along with W/NW gusts around 40 kts are
expected for an hour or two while thunderstorms impact the
terminal. Severe gusts over 50 kts can not be ruled out along
with hail of 1-2 inches in diameter. These storms should exit
the terminal by 9 PM but intra-cloud lightning may linger
around the terminal even longer.
A second round of storms is expected early tomorrow morning, but
the extent of thunderstorms this evening may keep these storms
across southern Minnesota. if thunderstorms reach the terminal,
they would most likely be between 4-6 AM and be weaker than the
storms this evening. A few gusts up to 40 kts would still be
possible. MVFR ceilings will linger linger through the morning
with improvement to VFR expected by late afternoon.
/OUTLOOK FOR KMSP/
WED...VFR. Wind NE 5-10 kts becoming E.
THU...RA/TSRA likely, MVFR likely, IFR possible. Wind SE
becoming SW 10-15 kts.
FRI...VFR. Wind W 10-15 kts
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 8 PM CDT this evening for Chisago-Isanti-
Meeker-Renville-Sherburne-Wright-Yellow Medicine.
Excessive Heat Warning until 8 PM CDT this evening for Anoka-
Blue Earth-Brown-Carver-Dakota-Faribault-Freeborn-Goodhue-
Hennepin-Le Sueur-Martin-McLeod-Nicollet-Ramsey-Redwood-
Rice-Scott-Sibley-Steele-Waseca-Washington-Watonwan.
WI...Heat Advisory until 8 PM CDT this evening for Barron-Polk-Rusk.
Excessive Heat Warning until 8 PM CDT this evening for
Chippewa-Dunn-Eau Claire-Pepin-Pierce-St. Croix.
&&
DISCUSSION...ETA
AVIATION...ETAHazardous weather outlook, Aug 26, 12:09 PM CDT, 8 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1209 PM CDT Mon Aug 26 2024 MNZ051>053-058>070-073>078-082>085-091>093-WIZ014>016-023>028- 270930- Sherburne-Isanti-Chisago-Meeker-Wright-Hennepin-Anoka-Ramsey- Washington-Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott- Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan- Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron- Rusk-St. Croix-Pierce-Dunn-Pepin-Chippewa-Eau Claire- 1209 PM CDT Mon Aug 26 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Hot and very humid conditions are expected to continue today. Heat indices will range from 100 to 110 this afternoon. Excessive Heat Warnings and Heat Advisories are in effect. Please refer to the Non Precipitation Message for additional information. There is an Enhanced Risk of severe thunderstorms (level 3 of 5) tonight. Multiple rounds of thunderstorms are possible, which may contain large hail, damaging winds, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed tonight. MNZ041>045-047>050-054>057-270930- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Lac Qui Parle-Swift-Chippewa-Kandiyohi- 1209 PM CDT Mon Aug 26 2024 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota and west central Minnesota. .DAY ONE...This Afternoon and Tonight. There is an Enhanced Risk of severe thunderstorms (level 3 of 5) tonight. Multiple rounds of thunderstorms are possible, which may contain large hail, damaging winds, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed tonight.
In the hours before
Local storm report, Aug 26, 7:17 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
717 PM CDT Mon Aug 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM Tstm Wnd Dmg 1 ESE Deephaven 44.92N 93.51W
08/26/2024 Hennepin MN Public
Report via X. Multiple trees down and
numerous power outages. Time estimated from
radar.
&&
BEDSpecial weather statement, Aug 26, 7:20 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
720 PM CDT Mon Aug 26 2024
MNZ052-053-060-061-063-WIZ014-023-270100-
Anoka MN-Washington MN-Isanti MN-Hennepin MN-Chisago MN-Polk WI-
St. Croix WI-
720 PM CDT Mon Aug 26 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HENNEPIN...
CHISAGO...ANOKA...ISANTI...NORTHERN WASHINGTON...NORTHWESTERN ST.
CROIX AND WESTERN POLK COUNTIES THROUGH 800 PM CDT...
At 719 PM CDT, Doppler radar was tracking a strong thunderstorm near
East Bethel, or 15 miles south of Cambridge, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cambridge, Brooklyn Park, Maple Grove, Coon Rapids, Blaine, Andover,
Ramsey, Champlin, Lino Lakes, Forest Lake, Anoka, and Ham Lake.
This includes the following highways...
Interstate 35 between mile markers 130 and 157.
U.S. Highway 8 in Minnesota between mile markers 0 and 5, and
between mile markers 7 and 22.
U.S. Highway 61 between mile markers 163 and 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
east central Minnesota...and northwestern and west central Wisconsin.
&&
LAT...LON 4565 9289 4564 9288 4564 9262 4520 9253
4512 9342 4562 9346 4566 9288
TIME...MOT...LOC 0019Z 269DEG 46KT 4531 9316
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
StrusLocal storm report, Aug 26, 7:42 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
742 PM CDT Mon Aug 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM Tstm Wnd Dmg 1 SSW Mendota 44.87N 93.17W
08/26/2024 Dakota MN Trained Spotter
Large pine tree uprooted and leaning on
power lines.
&&
ETALocal storm report, Aug 26, 7:55 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
755 PM CDT Mon Aug 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM Rain 1 ENE Maple Plain 45.01N 93.65W
08/26/2024 M0.70 Inch Hennepin MN Trained Spotter
Rainfall occurred over one hour.
&&
MEDLocal storm report, Aug 26, 8:10 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
810 PM CDT Mon Aug 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Tstm Wnd Dmg Stacy 45.40N 92.99W
08/26/2024 Chisago MN Law Enforcement
Multiple trees down & widespread power
outages in town. Time estimated from radar.
&&
ETALocal storm report, Aug 26, 8:12 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
812 PM CDT Mon Aug 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Tstm Wnd Dmg North Branch 45.51N 92.98W
08/26/2024 Chisago MN Law Enforcement
Multiple trees down & widespread power
outages in town. Time estimated from radar.
&&
ETAThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:23 PM CDT | Severe Thunderstorm Warning | MPX | Pierce, Saint Croix | 52 min |
| Aug 26, 7:26 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 49 min |
| Aug 26, 7:39 PM CDT | Severe Thunderstorm Warning | MPX | Polk, Saint Croix | 36 min |
| Aug 26, 8:55 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Rusk | 65 min |
| Aug 26, 8:58 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire, Pepin, Pierce | 62 min |
| Aug 26, 9:59 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire | 16 min |
| Aug 27, 5:28 AM CDT | Severe Thunderstorm Warning | MPX | Pierce | 47 min |
| Aug 27, 5:45 AM CDT | Severe Thunderstorm Warning | MPX | Pierce, Polk, Saint Croix | 45 min |
| Aug 27, 6:22 AM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Polk, Saint Croix | 53 min |
| Aug 27, 6:32 AM CDT | Special Weather Statement | MPX | Polk | 43 min |
| Aug 27, 6:50 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 40 min |
| Aug 27, 7:07 AM CDT | Special Weather Statement | MPX | Chippewa, Rusk | 53 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.